<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 37, No. 4) Next Issue >>
Bull. Korean Math. Soc. 2000 Vol. 37, No. 4, 649—854
Acyclic digraphs whose 2-step competition graphs are $P_n \cup I_2$
Han Hyuk Cho, Suh-Ryung Kim, and Yunsun Nam
Bull. Korean Math. Soc. 2000 Vol. 37, No. 4, 649—657
On sufficient conditions for multivalent starlikeness
Dinggong Yang
Bull. Korean Math. Soc. 2000 Vol. 37, No. 4, 659—668
On a Kind of function equations and the fundamental theorem of algebra
Won Sok Yoo
Bull. Korean Math. Soc. 2000 Vol. 37, No. 4, 669—674
Transcendental numbers as values of elliptic functions
Daeyeoul Kim and Ja Kyung Koo
Bull. Korean Math. Soc. 2000 Vol. 37, No. 4, 675—683
On the jump number of splits of ordered sets
Hyung Chan Jung and Jeh Gwon Lee
Bull. Korean Math. Soc. 2000 Vol. 37, No. 4, 685—690
The reduced minimum modulus of $2 \times 2$ upper triangular operator matrices
Hong Youl Lee
Bull. Korean Math. Soc. 2000 Vol. 37, No. 4, 691—696
Multiplicity of solutions and source terms in a nonlinear parabolic equation under Dirichlet boundary condition
Q-Heung Choi and Zheng-Guo Jin
Bull. Korean Math. Soc. 2000 Vol. 37, No. 4, 697—710
A generalization of Gieseker's lemma
Sung-Ock Kim
Bull. Korean Math. Soc. 2000 Vol. 37, No. 4, 711—719
On the spectrum of the $p$-Laplacian on quaternionic Kaehler manifolds
Tae Ho Kang and Jin Suk Pak
Bull. Korean Math. Soc. 2000 Vol. 37, No. 4, 721—727
Fixed points of a certain class of asymptotically regular mappings
Jong Soo Jung, Balwant Singh Thakur, and Daya Ram Sahu
Bull. Korean Math. Soc. 2000 Vol. 37, No. 4, 729—741
Continuity of one-sided best simultaneous approximations
Mun Bae Lee, Sung Ho Park, and Hyang Joo Rhee
Bull. Korean Math. Soc. 2000 Vol. 37, No. 4, 743—753
On a class of strongly close-to-star functions
Young Ok Park and Suk Young Lee
Bull. Korean Math. Soc. 2000 Vol. 37, No. 4, 755—764
An application of certain linear operator
M. K. Aouf, H. M. Hossen, and A. Y. Lashin
Bull. Korean Math. Soc. 2000 Vol. 37, No. 4, 765—770
A characterization of nearly sign-central matrices
Gwang-Yeon Lee and Gi-sang Cheon
Bull. Korean Math. Soc. 2000 Vol. 37, No. 4, 771—778
Dickson invariants hit by the Steenrod square
K. F. Tan and Kai Xu
Bull. Korean Math. Soc. 2000 Vol. 37, No. 4, 779—790
Stability theorems of the operator-valued function space integral on $C_0(B)$
K. S. Ryu and S. C. Yoo
Bull. Korean Math. Soc. 2000 Vol. 37, No. 4, 791—802
Counting formula for solutions of diagonal equations
Younggu Moon, June Bok Lee, and Young Ho Park
Bull. Korean Math. Soc. 2000 Vol. 37, No. 4, 803—810
Conjugacy separability of certain free product amalgamating retracts
Goansu Kim
Bull. Korean Math. Soc. 2000 Vol. 37, No. 4, 811—827
The generators of complete intersection
Oh-Jin Kang and Hyuong J. Ko
Bull. Korean Math. Soc. 2000 Vol. 37, No. 4, 829—841
Neron symbol on $k$-holomorphic torus
Kyung Ah Shim and Sung Sik Woo
Bull. Korean Math. Soc. 2000 Vol. 37, No. 4, 843—854

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd